# SDR DALA2019111416643

- Difficulty date: November 11, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 77,393 hours, 14,632 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK AT AFT HOLES AT NSTA221.25 AT 3 O'CLOCK AT RH AT NO.1 NACELLE REPAIRED PER ERA 582284-14AD. (LP 1354604)
